Men's Supplements

Too Much Viagra May Have You Seeing Red

Screen Shot 2020-01-22 at 10.26.26 am
Spread the love

We’re not saying that every man can do this, but taking Viagra too much was associated with a significant change in at least the vision of one man. Reports show that a 31-year-old man who has ingested a larger than normal quantity of sildenafil fluid (Viagra) has experienced constant damage to his eyes which characterize colour. In the end, what he sees will be a red tint from now on. it may be better to look for other male enhancement pills

What are the side effects of Viagra?

Typically, used to help persons with erectile dysfunction Viagra’s neighboring effects include headache, temporary blue tinting in the eye, diarrhea, dizziness, stomach upset, low blood pressure, heartburn, difficulty falling asleep, pain in the muscle and back, and light susceptibility. Durable damage to the retina resulted in the red appearance in this recent study.

According to experts, this is the first reported case of a man experiencing permanent damage to the retina resulting in red vision.

Explanation of the case of too much Viagra

The subject of the study purchased Viagra (which is not recommended) from an online source. The medication may have been contaminated to some degree that has led to the red vision that it now experiences. He took an unknown quantity of the liquid medicine and followed the 50 mg bottle dosing instructions. He saw flashing lights and a red dye to whatever he saw shortly after taking the dose.
The patient attended an emergency health facility two days after taking an overdose, which showed him to have persistent damage to his color retinal cells. His final diagnosis was sensitivity of the retinal to a high dose of sildenafil citrate.
The patient has not undergone a drop in red tint in spite of specific steroids more than 12 months after taking the damaging dose. Unknown pollutants in the medication may have affected the patient.

  • Ask questions before taking a dose whether there are suspicions or questions
  • Purchase drugs from reputable sources-Let doctors know about side effects or reactions related to sildenafil or other medications they are taking. What is important to take out of this trial is that people should always take medications according to instructions and always add a healthy diet.
Sherry Crawford

The author Sherry Crawford